Unknown

Dataset Information

Synthol systemic complications: Hypercalcemia and pulmonary granulomatosis. A case report.


ABSTRACT:

Introduction

Synthol injection for body contouring has been used by bodybuilders for some time. We report two extremely rare systemic complications; pulmonary granulomatosis and hypercalcemia, in a woman who has received Synthol injections for buttocks augmentation.

Presentation of case

The case discussed in this report is of a 36-year-old lady who presented for severe hypercalcemia and nephrocalcinosis. Subsequent workup revealed granulomas in the buttocks and in the lungs. Upon questioning, it was discovered that she had received Synthol injection for buttocks augmentation a few months earlier. Labs were consistent with calcitriol mediated hypercalcemia, a phenomenon observed in granulomatous diseases. A diagnosis of foreign body granulomatosis with pulmonary migration and

SUBMITTER: Alimoradi M 

PROVIDER: S-EPMC8426527 | biostudies-literature | 2021 Sep

REPOSITORIES: biostudies-literature